# SDR C2XA98CL063

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 1103P273
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 4399 - CREW REPORTED THAT AFTER TAKEOFF THE LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  THE LEFT ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED SEVERAL COMPONENTS INCLUDING THE ALARM LIGHT CONTROLLER, HP BLEED VALVE, AND SHUTOFF VALVE.  THE AIRCRAFT FAILED TEST FLIGHT, THE DE-ICE PRESS SWITCH WAS REMOVED AND REPLACED IAW EMB-120 MM 36-10-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
